# SDR AALA201704129030

- Difficulty date: April 7, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 73,241 hours, 26,998 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice Plate
- Part number: 149N7129
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON WING TO BODY FAIRING SPLICE PLATE AT STATION 800 AND BL-0. REPLACED SPLICE PLATE PER SRM 51-40-02.
